Blackened Face After Using Skin Care.?

Hello, I want to ask, I’m a nursing mother and my face looks black when I’m not doing treatments, finally I tried to use skincare which he said can whiten my face but in reality my face turns black and black every time I use cream morning and night. do I still have to use the skincare or what is the solution for my face so it won’t turn black? because my face is striped now due to the use of skincare whitening

1 Answer:

Hello Aidafitriani,


What ingredients are there in the morning and evening cream that you use? Does the morning cream have UV protection / SPF already? Striped skin can be caused by several of the following conditions:

Excessive sun exposure: made worse by not using a sunscreen, especially when you are using a cream that is exfoliating / removing dead skin cells
Skin irritation
Melasma
Solar lentiginosis
Hyperpigmentation, for example acne scars and scars

To help reduce striped skin from becoming more visible, you can do the following tips:

Avoid sun exposure
Use sunscreen / sunscreen in the morning
Make sure to use hypoallergenic and safe skincare for nursing mothers
Exfoliate as needed 1-3x / week with facial scrubs or home peels (must be adjusted to the content of the cream, if the cream already has an exfoliant, there is no need to exfoliate too often)
Avoid rubbing the face too hard
Camouflage with cosmetics if necessary

It is difficult to determine whether the cream can still be continued or stopped because you did not mention what ingredients are in the cream. But if you feel striped skin after using the cream, try to stop the cream first and replace it with a cream that is more hypoallergenic, moisturizing, and safe for nursing mothers.


If you feel disturbed by striped skin or appearing brown spots / blackness that is increasing or widening, you should consult a dermatologist directly so that you can be examined and so that you can get more optimal treatment and care.


Hope it helps you,


Thank you

: by

Related Question

The Cause Of Difficult Bowel Movements With A History Of Hemorrhoids?

The Cause Of Difficult Bowel Movements With A History Of Hemorrhoids?

(12 months ago)

Noon So, on May 29, I had hemorrhoid surgery after my operation, I didn’t defecate for 3 days. On the fourth day, I defecated and it was bleeding and it wasn’t much lik... Read more

Anything That Should Not Be Done When A Child Has A Cold Flu?

Anything That Should Not Be Done When A Child Has A Cold Flu?

(12 months ago)

Greetings, my child has been rash on my buttocks for 2 days and palms. the most appears in the buttocks area. Said the doctor who examined yesterday had a cold flu. I asked, is it ... Read more

Drug?

Drug?

(10 months ago)

Hello good night I’m a male in my 20th. From junior high school until now, I often do masturbation, even once a day, even my penis is bending slightly upwards. Is that okay f... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *